|i have kaposi sarcoma lesions on skin what is the treatment
Jul 29, 2013
my cd 4 is 350 and i have many ks lesions on my skin only and my doctor told i have to start the chemotherapy but i have problem i could not have caelyx or doxil the avaiable is ( admrycine , vinblastine , novantrone ) and he advised me to start on the combination of novantrone and vinblastine and i am already on HAART (truvada and sustiva) so could you please told me is that right or you have another vision
| Response from Dr. Young
Hello and thanks for posting.
The first approach to treatment of KS is to be on effective HIV medications-- as you are. For many individuals, this alone will cause regression of the tumors.
While I'm not expert in oncology, there is a range of treatment options- best summarized in this review from the National Cancer Institute.
I hope that helps and keep us informed of your health decisions. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Skin Lesion On Hand Of Aids Patient With Kaposi's Sarcoma
- Itchy Vagina After Anal Fingering Sign Of HIV AIDS
- Painful Red Spots After Anal Fingering Worried I Have HIV
- Rectal Bleeding After Licking Vagina Worried I Have HIV
- Do Condoms Cause Irritation?
- How Do You Get Genital Warts On Your Butt?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.